# SDR DL72W950284

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND THE FRAME CRACKED AT STA 600 BETWEEN STRINGER 25L THROUGH STRINGER 24 L, REPAIRED PER SRM 53-10-4 PG 87.
